# SDR 98ZZZX475

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3174Y
- Make and model: Bell 206L-3
- Aircraft serial: 51038
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Corroded
- Location: M/R
- Part time: 2,114 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING DAILY INSPECTION, M/R BLADE TRAILING EDGE EXTRUSION CORRODED CAUSING APPROXIMATELY 10 INCH LONG SEPARATION.
